# SDR WTAA960111

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6839
- Condition: Failed
- Location: Nlg Ind
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LAX - NOSE LANDING GEAR DOWN AND LOCK 'GREEN' INDICATION DID NOT ILLUMINATE.  MX REPLACED 4 BULBS.  INDICATION NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
